SPHERICAL PRODUCT SURFACES IN E-4


Creative Commons License

BULCA B., ARSLAN K., Bayram B. (. , ÖZTÜRK G.

ANALELE STIINTIFICE ALE UNIVERSITATII OVIDIUS CONSTANTA-SERIA MATEMATICA, vol.20, no.1, pp.41-54, 2012 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 20 Issue: 1
  • Publication Date: 2012
  • Doi Number: 10.2478/v10309-012-0004-9
  • Title of Journal : ANALELE STIINTIFICE ALE UNIVERSITATII OVIDIUS CONSTANTA-SERIA MATEMATICA
  • Page Numbers: pp.41-54

Abstract

In the present study we calculate the coefficients of the second fundamental form and curvature ellipse of spherical product surfaces in E-4. Otsuki rotational surfaces and Ganchev-Milousheva rotational surfaces are the special type of spherical product surfaces in E-4. Further, we give necessary and sufficient condition for the origin of NpM to lie on the curvature ellipse of such surfaces. Finally we get the necessary condition for Ganchev-Milousheva rotational surfaces in E-4 to become flat or Chen type. We also give some examples of the projections of these surfaces in E-3.